# SDR UPS99830735

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, HARDWARE CORRODED AT STA 580 AT CUSP AREA RT SIDE FORWARD CARGO PIT.  SEAT TRACK AT FS 590 IS OUT OF LIMITS.  REMOVED DAMAGED SECTION IAW DC8 SRM 51-3-0, MAT ID S2772660 IAW DC8-53B-003, PO NR 293505. MANUFACTURED SEAT TRACK AND SEAT TRACK SPLICE IAW DC8 5313-003.  INSTALLED SEAT TRACK AND AIR GRILL IAW DC8 SRM 51-3-0.
